MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS DIS CLAV PLATE BUTTON TIGHTROP; BONE FIXATION PLATE

ARTHREX, INC. KNOTLESS DIS CLAV PLATE BUTTON TIGHTROP; BONE FIXATION PLATE
Model Number KNOTLESS DIS CLAV PLATE BUTTON TIGHTROP
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, a sales representative reported via email that an ar-2658tr knotless distal clavicle plate button tightrope encountered an issue during use.After drilling superior/inferior through the clavicle plate, clavicle, and coracoid using a 3.7 mm drill pin, an intraoperative x-ray revealed that the button had detached from the inserter and was located between the clavicle and coracoid.The surgeon retrieved the button within approximately two minutes.The surgeon attempted to rethread the button onto the inserter but was unable to engage the threads.Upon inspection, the threaded stylet did not protrude far enough to thread into the button properly.As a result, the procedure continued without significant delay, and the faulty implant was discarded and replaced with a new ar-2658tr device.The replacement implant was successfully deployed beneath the coracoid, achieving adequate reduction of the ac joint.This was discovered during a procedure on (b)(6) 2025, with no reported patient harm.Additional information was received on 07/30/2025: this occurred during a clavical orif with ac joint reduction on (b)(6) 2025.The bone quality was assessed as good.No photos or videos were taken of the event.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-2658tr was received for investigation.Visual inspection of the button revealed damage around the threads and the edges of the hole.The inserter's threads were found to be stripped.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error of the device due to improper surgical technique, misalignment insertion, and/or excessive force used for prying/leveraging of the device during insertion.

Brand Name
KNOTLESS DIS CLAV PLATE BUTTON TIGHTROP
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22771672
Report Number1220246-2025-03399
Device Sequence Number9487950
Product Code HRS
UDI-Device Identifier00888867271814
UDI-Public(01)00888867271814(11)240606(17)290531(10)15270067
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS DIS CLAV PLATE BUTTON TIGHTROP
Device Catalogue NumberAR-2658TR
Device Lot Number15270067
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date07/23/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown